# SDR 95FDEA01756

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Srtinger
- Part number: BAC1493508
- Condition: Corrosion
- Location: Bs 765
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, 2), ON STR 4L AT BS 765.  ACCOMPLISHED STR REPAIR AT BS 765 STR 4L IAW FEDEX SRM 53-10-3.
